Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Hastings, NE

June 14, 20144 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2014, 7:04 PM CDT for 4 counties in Nebraska. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 7:04 PM CDT (00:04 UTC)
Expired
Jun 14, 2014, 7:45 PM CDT
In force
41 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE

The radar

The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:05 PM CDTHAIL 1.75Grand Island, NEPUBLIC REPORT OF GOLF BALL SIZED HAIL AROUND RYDER PARK/ 281 AND WEBB RD
Jun 14, 7:06 PM CDTHAIL 0.882 Nw Grand Island, NEHAIL ON-GOING. FAMILY MEMBER OF NWS EMPLOYEE.
Jun 14, 7:08 PM CDTHAIL 1Grand Island, NE
Jun 14, 7:09 PM CDTHAIL 1.5Grand Island, NEHAIL JUST ENDED.
Jun 14, 7:16 PM CDTHAIL 1.752 W Grand Island, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2298 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
3.3
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS53 KGID 150004
SVRGID
NEC079-081-093-121-150045-
/O.NEW.KGID.SV.W.0113.140615T0004Z-140615T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
704 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
  SOUTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  EASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  WEST CENTRAL HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 745 PM CDT

* AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAND
  ISLAND...MOVING NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND ISLAND...ST. PAUL...DONIPHAN...ALDA...PALMER...PHILLIPS...
  CHAPMAN...ST. LIBORY AND ARCHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4071 9831 4071 9858 4126 9845 4120 9801
TIME...MOT...LOC 0003Z 204DEG 24KT 4090 9840 

HAIL...1.75IN
WIND...60MPH

$$

BRYANT
2 follow-up statements
754 
WWUS53 KGID 150016
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
716 PM CDT SAT JUN 14 2014

NEC079-081-093-121-150045-
/O.CON.KGID.SV.W.0113.000000T0000Z-140615T0045Z/
HOWARD NE-MERRICK NE-HALL NE-HAMILTON NE-
716 PM CDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN HOWARD...SOUTHWESTERN MERRICK...EASTERN HALL AND
WEST CENTRAL HAMILTON COUNTIES...

AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAND
ISLAND...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...MULTIPLE REPORTS OF GOLF BALL SIZED HAIL HAVE BEEN 
REPORTED WITH THIS STORM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...ST. PAUL...DONIPHAN...ALDA...PALMER...PHILLIPS...
CHAPMAN...ST. LIBORY AND ARCHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4071 9831 4071 9858 4126 9845 4120 9801
TIME...MOT...LOC 0015Z 204DEG 24KT 4097 9836 

HAIL...1.75IN
WIND...60MPH

$$

BRYANT
669 
WWUS53 KGID 150031
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
731 PM CDT SAT JUN 14 2014

NEC079-081-093-121-150040-
/O.CAN.KGID.SV.W.0113.000000T0000Z-140615T0045Z/
HOWARD NE-MERRICK NE-HALL NE-HAMILTON NE-
731 PM CDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD...
SOUTHWESTERN MERRICK...EASTERN HALL AND WEST CENTRAL HAMILTON
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4071 9831 4071 9858 4126 9845 4120 9801
TIME...MOT...LOC 0027Z 204DEG 24KT 4107 9830 

$$

BRYANT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:17 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 14, 6:17 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014

...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...

WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.

BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.

ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.

SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.

THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.

THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.

SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.

OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.

TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.

CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.

SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014

INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.

BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.

STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.

TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.

AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014

THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
     087.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCB
Hazardous weather outlook, Jun 14, 2:47 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT SAT JUN 14 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
152000-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
247 PM CDT SAT JUN 14 2014

...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND
NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED
WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE
OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR
DETAILS.

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK
AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE
RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA.
THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST
2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY
OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE
THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS
EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY
AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE
MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND
POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER.

LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN
SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES
AND RURAL ROADS.

IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE
RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR
THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A
FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES.
THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...
WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL
SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4
TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/EWALD

In the hours before

Special weather statement, Jun 14, 6:15 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
615 PM CDT SAT JUN 14 2014

NEZ041-047-048-062-142345-
HALL NE-NANCE NE-MERRICK NE-HOWARD NE-
615 PM CDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWARD...WESTERN
NANCE...NORTHWESTERN MERRICK AND NORTHEASTERN HALL COUNTIES UNTIL 645
PM CDT...

AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CUSHING TO NEAR ST.
LIBORY AND GRAND ISLAND...AND MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH ARE CURRENTLY POSSIBLE
WITH THESE STORMS...BUT THESE STORMS ARE INTENSIFYING AND NEED TO BE
MONITORED.

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...CENTRAL CITY...FULLERTON...PALMER...CHAPMAN...
BELGRADE...CUSHING...ST. LIBORY AND ARCHER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4114 9795 4090 9835 4126 9842 4139 9830
      4139 9829 4141 9829 4148 9823 4148 9810
      4150 9809 4150 9804 4151 9797
TIME...MOT...LOC 2313Z 211DEG 27KT 4128 9830 4105 9830

BRYANT
Local storm report, Jun 14, 6:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 NE GLADE              39.71N 99.27W
06/14/2014  E1.75 INCH       PHILLIPS           KS   PUBLIC

            REPORT RECEIVED VIA WEB ENTRY.

&&

HALBLAUB
Local storm report, Jun 14, 6:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             6 E PHILLIPSBURG        39.75N 99.21W
06/14/2014  E0.75 INCH       PHILLIPS           KS   911 CALL CENTER

            PUBLIC REPORT TO DISPATCH OF PENNY SIZED HAIL

&&

PBEDA
Local storm report, Jun 14, 6:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             1 N KIRWIN              39.68N 99.12W
06/14/2014  E1.00 INCH       PHILLIPS           KS   PUBLIC

            HAIL COVERING THE GROUND. REPORT RCVD VIA WEB ENTRY.

&&

HALBLAUB
Local storm report, Jun 14, 6:50 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
650 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             3 S KENSINGTON          39.72N 99.03W
06/14/2014  E0.75 INCH       SMITH              KS   911 CALL CENTER

&&

HALBLAUB
Special weather statement, Jun 14, 7:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT SAT JUN 14 2014

NEZ041-048-150030-
NANCE NE-MERRICK NE-
700 PM CDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NANCE AND NORTHEASTERN MERRICK
COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FULLERTON...OR 31 MILES NORTHEAST OF GRAND ISLAND...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FULLERTON...GENOA AND BELGRADE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4116 9802 4131 9816 4148 9812 4148 9810
      4150 9809 4150 9805 4151 9804 4151 9789
      4153 9788 4153 9773 4152 9770 4140 9770
      4140 9760 4136 9760
TIME...MOT...LOC 0000Z 232DEG 27KT 4129 9802

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:00 PM CDTSpecial Weather StatementGIDNance30 min
Jun 14, 7:07 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster38 min
Jun 14, 7:14 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance31 min
Jun 14, 7:24 PM CDTTornado WarningGIDMerrick, Nance21 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster48 min
Jun 14, 7:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster51 min
Jun 14, 7:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk32 min
Jun 14, 7:45 PM CDTTornado Warning Tornado observedGIDFranklin, Kearney30 min
Jun 14, 8:05 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney25 min
Jun 14, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster49 min
Jun 14, 8:19 PM CDTSevere Thunderstorm WarningGIDKearney26 min
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney31 min
Jun 14, 8:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney45 min
Jun 14, 8:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Kearney40 min
Jun 14, 8:53 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Kearney, Webster37 min
Jun 14, 9:10 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman50 min
Jun 14, 9:11 PM CDTSpecial Weather StatementGIDFurnas34 min
Jun 14, 9:12 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance33 min
Jun 14, 9:16 PM CDTSpecial Weather StatementGIDHamilton, Merrick29 min
Jun 14, 9:24 PM CDTSevere Thunderstorm WarningGIDFurnas51 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton30 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York30 min
Jun 14, 9:33 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Webster42 min
Jun 14, 9:39 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley51 min
Jun 14, 9:44 PM CDTSpecial Weather StatementGIDGosper31 min
Jun 14, 9:49 PM CDTTornado WarningGIDAdams, Clay, Hall, Hamilton26 min
Jun 14, 9:57 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps48 min
Jun 14, 10:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick29 min
Jun 14, 10:02 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York43 min
Jun 14, 10:03 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper42 min
Jun 14, 10:06 PM CDTSevere Thunderstorm WarningGIDHarlan39 min
Jun 14, 10:12 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Kearney, Phelps48 min
Jun 14, 10:14 PM CDTTornado Warning Tornado observedGIDHamilton31 min
Jun 14, 10:16 PM CDTSevere Thunderstorm WarningGIDKearney29 min
Jun 14, 10:29 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman31 min
Jun 14, 10:32 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick43 min
Jun 14, 10:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more51 min
Jun 14, 10:46 PM CDTTornado WarningGIDHamilton, Merrick, York29 min
Jun 14, 11:00 PM CDTTornado WarningGIDKearney30 min
Jun 14, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster47 min
Jun 14, 11:18 PM CDTAreal Flood AdvisoryGIDAdams, Hall3 hr
Jun 14, 11:18 PM CDTSevere Thunderstorm WarningGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more27 min
Jun 14, 11:51 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance, Polk, York39 min
Jun 14, 11:52 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster38 min
Jun 15, 12:05 AM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Polk, York25 min
Jun 15, 12:26 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more49 min
Jun 15, 1:48 AM CDTAreal Flood AdvisoryGIDNance10 hr
Jun 15, 3:04 PM CDTAreal Flood WarningGIDDawson24 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.